# SDR DL777021411

- Difficulty date: December 5, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N860DA
- Make and model: Boeing 777232
- Aircraft serial: 29951
- Aircraft time: 15,114 hours, 3,313 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32153024
- Condition: Inoperative
- Location: Left Eng
- Component: Unk, UNK
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT ENG BLEED INOP. R/R LEFT ENG PRSOV PER M/M AND RAN ENG CHECK GOOD PER M/M 36-10-00-5                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                           ETOPS CATEGORY 'B': DIVERSION OR TURNBACK
